# SDR HEEA076982

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,563 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A52994
- Condition: Oscillates
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OSCILLATES AT 100 PERCENT ON GROUND. REPLACED WITH SERVICEABLE PART.
